# SDR SWAA2018112126983

- Difficulty date: November 4, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 48,879 hours, 28,657 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Part serial: 001645
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SLAT NR 1 NOSE SKIN AT ACTUATOR RIB CRACKED.  REPAIRED NR 1 SKIN IAW EA.
